Letter to the Editor
Severe neutropenia following infliximab treatment in a child with ulcerative colitis
Version of Record online: 7 SEP 2010
Copyright © 2010 Crohn's & Colitis Foundation of America, Inc.
Inflammatory Bowel Diseases
Volume 17, Issue 2, pages E17–E18, February 2011
How to Cite
Sherlock, M., Bandsma, R., Ota, K., Kirby-Allen, M. and Griffiths, A. (2011), Severe neutropenia following infliximab treatment in a child with ulcerative colitis. Inflamm Bowel Dis, 17: E17–E18. doi: 10.1002/ibd.21466
- Issue online: 11 JAN 2011
- Version of Record online: 7 SEP 2010
- CAG/CIHR/UCB Pharma
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!